# SDR UALA2012102906215

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200 LEFT FORWARD TENSION TIE ONE EACH FASTENER HOLE CRACK REPAIRED IAW SRM 53-40-30 REPAIR 1.
